# SDR CALA0700221

- Difficulty date: April 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 61,351 hours, 31,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.125" CRACK IN LT FUSELAGE SKIN AT STA 727E, S24L, AFT OF EMERGENCY LIGHT.  REPAIRED IAW SRM 53-00-01, REPAIR 31.
